Illinois Journal of Mathematics

The $4$-class ranks of quadratic extensions of certain imaginary quadratic fields

Frank Gerth, III

Full-text: Access by subscription

Article information

Source
Illinois J. Math., Volume 33, Issue 1 (1989), 132-142.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255988809

Digital Object Identifier
doi:10.1215/ijm/1255988809

Mathematical Reviews number (MathSciNet)
MR974015

Zentralblatt MATH identifier
0663.12012

Subjects
Primary: 11R29: Class numbers, class groups, discriminants
Secondary: 11R16: Cubic and quartic extensions

Citation

Gerth, Frank. The $4$-class ranks of quadratic extensions of certain imaginary quadratic fields. Illinois J. Math. 33 (1989), no. 1, 132--142. doi:10.1215/ijm/1255988809. https://projecteuclid.org/euclid.ijm/1255988809


Export citation